high BS an no problems

bucky
By bucky Latest Reply 2009-05-30 20:15:36 -0500
Started 2009-05-30 17:11:43 -0500

ok now this is weird my bs have been in the upper 500s and 600s for almost 3 months now and i have no side effects like sleepy or any kind of pains its like my body is used to it. my inslin has no response to this super high levels an i mean NONE. im not thirsty or anything my day is pretty active as i have 4 kids under 6 lol i no my meter is working fine cause its new like a month old an i have tested with 3 other ones they all say the same HIGH. my incro an doc both are scratching there heads so they decided to put me on a pump to see if that works i should be receiving that in about a week. i guess its just a wait and see thing i guess. anyone else have this phonomanon?


5 replies

lipsie
lipsie 2009-05-30 20:15:36 -0500 Report

This to me is amazing! I would be in a coma I am sure…heck I get over 150 and for some reason I am already feeling tired, etc…But this is also dangerous so I do hope this pump works out for you. Thank goodness it didn't affect you so badly with four youngins' under that age, lol. Good luck! Keep us updated. *Hugs* Sheila

Awedree - 48945
Awedree - 48945 2009-05-30 17:27:04 -0500 Report

Hi. You probably already checked this but sometimes diabetics have other doctors for different things. Anyway, I am just wondering if you could be on a new med that could be affecting your blood sugar. This link shows a very long list of meds which can interact with others you might take. i am a retired RN but I had no idea that when my husband started taking osteochondroitin for his arthritis that it would alter his blood sugar! Glucosamione also raises blood sugar.

http://www.dlife.com/dLife/do/ShowContent/typ...

Awedree - 48945
Awedree - 48945 2009-05-30 17:31:18 -0500 Report

I also forgot to mention that glucosamine will raise blood sugar too. many older diabetics take it for arthritis pain.

bucky
bucky 2009-05-30 18:55:22 -0500 Report

my meds have not changed in at least 6 months heres my list nexium 40 mg, allegra 180 mg, furosemide 40mg, advicor 20mg-1000mg, metformin 500mg x2, omega-3 x-2, maridia 15mg, simvastatian 80mg. an thats about it i take some vitiams also. thant you for your quick response as well. i guess im wondering is it posible for someone to have crazy highs and have there body not be affected bye them? like i said i feel great no side affects at all i no of people that go into comas when there bs hits like 400 and 500s.

lipsie
lipsie 2009-05-30 20:13:35 -0500 Report

WoW! Great list there! I just found a couple right off that I am on and had NO idea they raise your sugar, thanks! Sheila